Alert archive / Nebraska / Winter Storm Warnings in 2024
Winter Storm Warning 3, NWS North Platte, NE
NWS North Platte, NE issued this winter storm warning at Mar 7, 2024, 1:30 AM MST for 8 counties in Nebraska. It took effect at Mar 7, 2024, 5:00 AM MST. It was in force for 24 hr. 12 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 7, 2024, 1:30 AM MST (08:30 UTC)
- In effect from
- Mar 7, 2024, 5:00 AM MST
- Expired
- Mar 8, 2024, 4:56 AM MST
- In force
- 24 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Chase County, NE, Deuel County, NE, Garden County, NE, Keith County, NE, Lincoln County, NE, McPherson County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 124 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 4:07 PM MST | SNOW 10 | Big Springs, NE | |
| Mar 7, 8:50 PM MST | SNOW 15 | 3 Nw North Platte, NE | |
| Mar 7, 8:50 PM MST | SNOW 15 | 3 Nw North Platte, NE | |
| Mar 7, 8:54 PM MST | SNOW 14.5 | 1 W North Platte, NE | Measured in an open area in several spots. |
| Mar 7, 8:58 PM MST | SNOW 11.2 | 3 Ene North Platte, NE | |
| Mar 7, 10:14 PM MST | SNOW 17 | 3 Nw North Platte, NE | |
| Mar 7, 10:14 PM MST | SNOW 17 | 3 Nw North Platte, NE | |
| Mar 7, 11:00 PM MST | SNOW 14.6 | 3 Ene North Platte, NE | 6 hour total. Still snowing at time of observation. |
| Mar 8, 4:12 AM MST | SNOW 12 | 13 Sw Stapleton, NE | |
| Mar 8, 4:12 AM MST | SNOW 12 | 13 Sw Stapleton, NE | |
| Mar 8, 5:00 AM MST | SNOW 5.7 | Brady, NE | Still snowing lightly at time of report. |
| Mar 8, 5:00 AM MST | SNOW 17.4 | 4 E North Platte, NE | Event total snow through 6am CST. Still snowing at time of observation. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2229 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
064 WWUS43 KLBF 070830 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 230 AM CST Thu Mar 7 2024 NEZ022-035-036-056>059-069-081200- /O.UPG.KLBF.WW.Y.0009.240307T1200Z-240308T1200Z/ /O.NEW.KLBF.WS.W.0003.240307T1200Z-240308T1200Z/ Garden-Arthur-McPherson-Deuel-Keith-Perkins-Lincoln-Chase- Including the cities of Oshkosh, Lewellen, Arthur, Tryon, Ringgold, Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, and Wauneta 230 AM CST Thu Mar 7 2024 /130 AM MST Thu Mar 7 2024/ ...WINTER STORM WARNING IN EFFECT FROM 6 AM CST /5 AM MST/ THIS MORNING TO 6 AM CST /5 AM MST/ FRIDAY... * WHAT...Heavy snow expected with freezing rain possible. Total snow accumulations of 4 to 8 inches with locally higher amounts and ice accumulations of a light glaze. * WHERE...Portions of panhandle, southwest and west central Nebraska. * WHEN...From 6 AM CST /5 AM MST/ this morning to 6 AM CST /5 AM MST/ Friday. * IMPACTS...Travel could be very difficult. The hazardous conditions will impact the morning and evening commute. * ADDITIONAL DETAILS...Intense snow rates will lead to rapidly changing conditions and significant visibility reductions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call Nebraska 511 for the latest road information. && $$ NEZ026-071-081200- /O.EXA.KLBF.WW.Y.0009.240307T1200Z-240308T1200Z/ Blaine-Frontier- Including the cities of Dunning, Purdum, Brewster, Curtis, Eustis, and Maywood 230 AM CST Thu Mar 7 2024 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 AM CST FRIDAY... * WHAT...Snow expected with freezing rain possible. Total snow accumulations of 1 to 3 inches with locally higher amounts and ice accumulations of a light glaze. * WHERE...Blaine and Frontier Counties. * WHEN...From 6 AM this morning to 6 AM CST Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ NEZ004-023>025-037-038-070-094-081200- /O.CON.KLBF.WW.Y.0009.240307T1200Z-240308T1200Z/ Sheridan-Grant-Hooker-Thomas-Logan-Custer-Hayes-Western Cherry- Including the cities of Gordon, Rushville, Hyannis, Mullen, Thedford, Halsey, Stapleton, Broken Bow, Hayes Center, Cody, Eli, Merriman, and Kilgore 230 AM CST Thu Mar 7 2024 /130 AM MST Thu Mar 7 2024/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM CST /5 AM MST/ THIS MORNING TO 6 AM CST /5 AM MST/ FRIDAY... * WHAT...Snow expected with freezing rain possible. Total snow accumulations of 1 to 3 inches with locally higher amounts and ice accumulations of a light glaze. * WHERE...Portions of central, north central, panhandle, southwest and west central Nebraska. * WHEN...From 6 AM CST /5 AM MST/ this morning to 6 AM CST /5 AM MST/ Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
3 follow-up statements
338 WWUS43 KLBF 072022 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 222 PM CST Thu Mar 7 2024 NEZ004-094-072130- /O.CAN.KLBF.WW.Y.0009.000000T0000Z-240308T1200Z/ Sheridan-Western Cherry- Including the cities of Gordon, Rushville, Cody, Eli, Merriman, and Kilgore 122 PM MST Thu Mar 7 2024 ...WINTER WEATHER ADVISORY IS CANCELLED... The threat of accumulating snow and hazardous travel has ended in this area. The Winter Weather Advisory has been cancelled in this area. $$ NEZ022-035-036-056>059-069-081430- /O.EXT.KLBF.WS.W.0003.000000T0000Z-240308T1500Z/ Garden-Arthur-McPherson-Deuel-Keith-Perkins-Lincoln-Chase- Including the cities of Oshkosh, Lewellen, Arthur, Tryon, Ringgold, Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, and Wauneta 222 PM CST Thu Mar 7 2024 /122 PM MST Thu Mar 7 2024/ ...WINTER STORM WARNING NOW IN EFFECT UNTIL 9 AM CST /8 AM MST/ FRIDAY... * WHAT...Heavy snow. Additional snow accumulations of 1 to 6 inches with storm total snowfall of between 4 and 9 inches. * WHERE...Portions of the panhandle, southwest and west central Nebraska. * WHEN...Until 9 AM CST /8 AM MST/ Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...Intense snow rates will lead to rapidly changing conditions and significant visibility reductions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call Nebraska 511 for the latest road information. && $$ NEZ037-038-070-071-081430- /O.EXT.KLBF.WW.Y.0009.000000T0000Z-240308T1500Z/ Logan-Custer-Hayes-Frontier- Including the cities of Stapleton, Broken Bow, Hayes Center, Curtis, Eustis, and Maywood 222 PM CST Thu Mar 7 2024 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 AM CST FRIDAY... * WHAT...Snow. Additional snow accumulations of 1 to 3 inches with storm total snowfall of 2 to 5 inches. * WHERE...Logan, Custer, Hayes and Frontier Counties. * WHEN...Until 9 AM CST Friday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. * ADDITIONAL DETAILS...Intense snow rates may lead to locally higher snowfall amounts in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ NEZ023>026-081200- /O.CON.KLBF.WW.Y.0009.000000T0000Z-240308T1200Z/ Grant-Hooker-Thomas-Blaine- Including the cities of Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, and Brewster 222 PM CST Thu Mar 7 2024 /122 PM MST Thu Mar 7 2024/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ FRIDAY... * WHAT...Snow. Additional snow accumulations of up to two inches. * WHERE...Grant, Hooker, Thomas and Blaine Counties. * WHEN...Until 6 AM CST /5 AM MST/ Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
298 WWUS43 KLBF 080728 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 128 AM CST Fri Mar 8 2024 NEZ022-035-056-081200- /O.CAN.KLBF.WS.W.0003.000000T0000Z-240308T1500Z/ /O.EXA.KLBF.WW.Y.0009.000000T0000Z-240308T1200Z/ Garden-Arthur-Deuel- Including the cities of Oshkosh, Lewellen, Arthur, Chappell, and Big Springs 1228 AM MST Fri Mar 8 2024 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Additional snow accumulations of up to one inch. * WHERE...Garden, Arthur and Deuel Counties. * WHEN...Until 5 AM MST early this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ NEZ036-057>059-069-081500- /O.CON.KLBF.WS.W.0003.000000T0000Z-240308T1500Z/ McPherson-Keith-Perkins-Lincoln-Chase- Including the cities of Tryon, Ringgold, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, and Wauneta 128 AM CST Fri Mar 8 2024 /1228 AM MST Fri Mar 8 2024/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ THIS MORNING... * WHAT...Additional snow accumulations of 1 to 3 inches. * WHERE...McPherson, Keith, Perkins, Lincoln and Chase Counties. * WHEN...Until 9 AM CST /8 AM MST/ this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call Nebraska 511 for the latest road information. && $$ NEZ023>026-081200- /O.CON.KLBF.WW.Y.0009.000000T0000Z-240308T1200Z/ Grant-Hooker-Thomas-Blaine- Including the cities of Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, and Brewster 128 AM CST Fri Mar 8 2024 /1228 AM MST Fri Mar 8 2024/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ EARLY THIS MORNING... * WHAT...Additional snow accumulations of up to one inch. * WHERE...Grant, Hooker, Thomas and Blaine Counties. * WHEN...Until 6 AM CST /5 AM MST/ early this morning. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ NEZ037-038-070-071-081500- /O.CON.KLBF.WW.Y.0009.000000T0000Z-240308T1500Z/ Logan-Custer-Hayes-Frontier- Including the cities of Stapleton, Broken Bow, Hayes Center, Curtis, Eustis, and Maywood 128 AM CST Fri Mar 8 2024 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Additional snow accumulations of 1 to 3 inches. * WHERE...Logan, Custer, Hayes and Frontier Counties. * WHEN...Until 9 AM CST this morning. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
925 WWUS43 KLBF 081156 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 556 AM CST Fri Mar 8 2024 NEZ036-057>059-069-081500- /O.CAN.KLBF.WS.W.0003.000000T0000Z-240308T1500Z/ /O.EXA.KLBF.WW.Y.0009.000000T0000Z-240308T1500Z/ McPherson-Keith-Perkins-Lincoln-Chase- Including the cities of Tryon, Ringgold, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, and Wauneta 556 AM CST Fri Mar 8 2024 /456 AM MST Fri Mar 8 2024/ ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM CST /8 AM MST/ THIS MORNING... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Additional snow accumulations of up to one inch. * WHERE...McPherson, Keith, Perkins, Lincoln and Chase Counties. * WHEN...Until 9 AM CST /8 AM MST/ this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ NEZ022>026-035-056-081300- /O.EXP.KLBF.WW.Y.0009.000000T0000Z-240308T1200Z/ Garden-Grant-Hooker-Thomas-Blaine-Arthur-Deuel- Including the cities of Oshkosh, Lewellen, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Arthur, Chappell, and Big Springs 556 AM CST Fri Mar 8 2024 /456 AM MST Fri Mar 8 2024/ ...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 AM CST /5 AM MST/ EARLY THIS MORNING... The threat for widespread accumulating snowfall has ended this morning. However, roadways remain snow covered and slick across the area. Use extreme caution if you must travel this morning! $$ NEZ037-038-070-071-081500- /O.CON.KLBF.WW.Y.0009.000000T0000Z-240308T1500Z/ Logan-Custer-Hayes-Frontier- Including the cities of Stapleton, Broken Bow, Hayes Center, Curtis, Eustis, and Maywood 556 AM CST Fri Mar 8 2024 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Additional snow accumulations of one to two inches. * WHERE...Logan, Custer, Hayes and Frontier Counties. * WHEN...Until 9 AM CST this morning. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this winter storm warning went out at Mar 6, 9:38 PM MST, 3 hours 52 minutes earlier. Its key messages:
- * Wintry weather returns tonight lasting through Friday morning with rain, freezing drizzle/rain, and snow all possible with the greatest potential for accumulating snow across southwest Nebraska where up to 4 inches or more could fall. * By Friday afternoon, dry conditions and a return to warmer temperatures in the upper 50s to mid 60s are expected by the end of the weekend lasting through the middle of next week. * Light precipitation is possible next Wednesday however, confidence remains low in track and timing.
Area forecast discussion, Mar 6, 9:38 PM MST, 3 hours 52 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1038 PM CST Wed Mar 6 2024 .KEY MESSAGES... * Wintry weather returns tonight lasting through Friday morning with rain, freezing drizzle/rain, and snow all possible with the greatest potential for accumulating snow across southwest Nebraska where up to 4 inches or more could fall. * By Friday afternoon, dry conditions and a return to warmer temperatures in the upper 50s to mid 60s are expected by the end of the weekend lasting through the middle of next week. * Light precipitation is possible next Wednesday however, confidence remains low in track and timing. && .SHORT TERM /THROUGH FRIDAY/... Issued at 348 PM CST Wed Mar 6 2024 Active weather returns to the region tonight lasting through Friday morning. A cold front will drag across Nebraska overnight bringing precipitation to the region. While model consistency is still low in timing and track of this system, current thinking is that precipitation will start off as all rain this evening across northwest Nebraska. Current radar imagery is already indicating some light precipitation moving into that area, but area highway cameras show little in the way of anything actually hitting the ground yet. As the front pushes south and east through the overnight hours, colder air will usher in behind changing precipitation to a rain/snow mix and freezing rain before eventually switching over to all snow. Models are a bit uncertain in regards to the freezing rain/drizzle potential, but some hi-res model soundings show enough low-level boundary layer support for a brief change over to freezing rain as the colder air pushes in and rapidly cools the environment. Latest probabilities show the potential for freezing rain to be in the 30 to 50 percentile range mainly along and north of a Grant to North Platte to Taylor line mainly between 3am tonight and 9am Thursday morning. While these aren't the best probabilities, enough confidence exists to add it to the forecast at this time. Even if the area only receives a glaze of ice, with snow falling on top after the glaze, area roadways and surfaces will become hazardous. Heading into Thursday, the boundary layer becomes unsupportive for freezing rain and rain, a rain/snow mix, or all snow become the primary p-type. While colder air continues to advance from the northwest, temperatures will also begin to warm due to diurnal heating, keeping precipitation type at an almost stand-still. The cut-off will generally be along a line from Imperial to North Platte to O'Neill where a rain/snow mix will be observed. North of this line, all snow; south of the line, all rain. This line will not advance southward until after sunset, and daytime heating comes to an end. Thursday night, the snow will continue to fall throughout the region through the night. Some concern still exists on snowfall rates and snow ratios. There is some indication that rates up to 3 inches could be possible. While not entirely out of the question, current thinking is that it will be closer to 1 to 2 inches per hour. And for snow ratios, general consensus is 10:1 ratios will be observed initially as rain transitions over to snow. Further in the event, 14:1 ratios are possible. Overall though, this event will be have wetter and heavier snowflakes which will keep the blowing/drifting snow potential to a minimum. There is also the potential for some convective nature in the snow or deformation bands which may lead to pockets of higher snowfall. Where these bands/pockets will line up is unknown at this time, but a slight shift in where the precipitation will fall, could result in some dramatic changes in snowfall totals. At this time, heaviest snowfall totals will generally be in the 2 to 4 inch range with locally higher amounts across extreme southwest Nebraska (mainly over Deuel and Sheridan counties). Lesser amounts of 1 to 2 inches are expected elsewhere in the advisory area. Be aware, if model trends continue to shift south and east, this area of heaviest snowfall will also shift to the east and south (to Lincoln, Hayes, Chase counties). && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... Issued at 348 PM CST Wed Mar 6 2024 Snow will gradually move out of the area Friday morning after sunrise. Any lingering snow showers will quickly dissipate resulting in little to no additional accumulations between 6am and Noon. Quieter and dry weather returns on Friday afternoon as upper level ridging slowly returns across the central US. This quiet weather patten is expected to stick around through the remainder of the extended period with a gradual return to warmer temperatures. Continued warm air advection into the region will allow for surface highs to rise back into the upper 50s to mid 60s by Sunday with lows in the low to mid 30s which will last through the middle of next week. The next potential system to bring some precipitation will arrive on Wednesday. Confidence in precipitation potential is low at this time as it's still a week out and considering there is still some model uncertainty regarding timing and track, not much more than a brief mention has been put into the the forecast during this forecast cycle. Will continue to monitor this as the environment gets better sampled and the models get a better handle on it through the beginning of next week. && .AVIATION /00Z TAFS THROUGH 00Z FRIDAY/... Issued at 1034 PM CST Wed Mar 6 2024 Conditions will deteriorate across western and north central Nebraska as a storm system crosses the area. A cold frontal passage has shifted winds to the northeast and those winds will become gusty on Thursday. In addition, areas of MVFR ceilings and precipitation are expected through the day Thursday. Conditions improve late Thursday night. && .LBF WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 6 AM CST /5 AM MST/ Thursday to 6 AM CST /5 AM MST/ Friday for NEZ004-022>025-035>038-056>059- 069-070-094. && SHORT TERM...Kulik LONG TERM...Kulik AVIATION...Taylor
Hazardous weather outlook, Mar 6, 2:56 PM MST, 10 hours 34 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service North Platte NE 356 PM CST Wed Mar 6 2024 NEZ004>010-022>029-035>038-056>059-069>071-094-072200- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 356 PM CST Wed Mar 6 2024 /256 PM MST Wed Mar 6 2024/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Tonight. Periods of light rain changing to freezing rain and snow are possible overnight affecting parts of the western Sandhills. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Rain changing to snow is likely across parts of western and south central Nebraska Thursday and Thursday night. Periods of freezing rain may produce a light glaze in some areas. A Winter Weather advisory is in effect for this event. Please see the latest forecast and winter weather bulletin for details in your area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Winter Storm Warnings in Nebraska, 2024Every winter storm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.